# SDR DALA2016031501946

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM BS 769 TO BS 788 BETWEEN LONGERON 27RT TO 28RT AT MID CARGO COMPARTMENT.  INTERCOSTAL WAS REMOVED AND NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-30-2, 51-30-5 NEW INTERCOSTAL WAS FABRICATED IAW DWG 9915554, REV J AND SRM 51-10-2.
